# SDR UO22003F00009

- Difficulty date: October 3, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N2425
- Make and model: Amd FALCON900EX
- Aircraft serial: 32
- Engine: Garrtt TFE73160
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 30607424
- Part serial: 714695135
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 3,617 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE AFT BY-PASS DUCT CRACKED AROUND 3 AND 9 OCLOCK RIB DUCTS.  REFERENCE TWO (2) ADDITIONAL MDR DATED 10/03/03 ON FALCON 900EX, SN032.  (K)
